# SDR UALA2012080604211

- Difficulty date: August 2, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 91,106 hours, 14,438 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Connector
- Condition: Damaged
- Location: Apu Feeder Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FEEDER CABLES BULKHEAD CONNECTOR DISCONNECTED.  WIRES FOUND BURNED AND WELDED TOGETHER.  APU GCU CIRCUIT BREAKER COLLARED.  INSTALLED APU GEN CABLE 6F16610-501 HARNESS FROM GEN TO BULKHEAD REF MM 24-21-01-409.  DISCONNECTED HARNESS IN STAB COMPARTMENT.  REPLACED BULKHEAD CONNECTOR PER SWP20.62.26.  RESET APU GCU CIRCUIT BREAKER.  REMOVED ALL LOCKOUT TAGS.  OPERATED APU GEN PER AMM, OPS NORMAL.
